Home > OJMSi>
Biography
Dr. Izhar Ahmad

Department of Mathematics & Statistics

King Fahd University of Petroleum & Minerals, Saudi Arabia

Associate Professor


Email: drizhar@kfupm.edu.sa


Research fields

Vector Optimization

Convex Analysis

Variational Programming


Qualifications

1997 Ph.D., Mathematics, Indian Institute of Technology, India

1992 M.Phil., Mathematics, Indian Institute of Technology, India

1990 M.Sc., Mathematics, Indian Institute of Technology, India


Publications (selected)

  1. T.R. Gulati andIzhar Ahmad, Second order symmetric duality for nonlinear minimax integer programs,European Journal of Operational Research, 101(1997), 122-129.ISI
  2. T.R. Gulati, I. Husain andIzhar Ahmad, Symmetric duality for non-differentiable minimax mixed integer programming problems ,Optimization, 39(1997), 69-84.ISI
  3. T.R. Gulati, I. Husain andIzhar Ahmad, Symmetric duality for minimax variational problems,Mathematical Methods of Operations Research, 48(1998),81-96.ISI
  4. I. Ahmadand Z. Husain, On non-differentiable second order symmetric duality,Asia-Pacific Journal of Operational Research, 22(2005), 19-31.ISI
  5. Izhar Ahmad, Second order symmetric duality in non-differentiable multi-objective programming,Information Sciences, 173 (2005),23-34.ISI
  6. I. Ahmadand Z. Husain, Nondifferentiable second order symmetric duality in multi-objective programming ,Applied Mathematics Letters, 18(2005),721-728.ISI
  7. Izhar Ahmadand T. R. Gulati, Mixed type duality for multi-objective variational problems with generalized (f, ρ)-convexity,Journal of MathematicalAnalysis and Applications, 306(2005), 669-683.ISI
  8. Izhar Ahmad, Symmetric duality for multi-objective fractional variationalproblems with generalized invexity,Information Sciences, 176(2006), 2192-2207.ISI
  9. I. Ahmadand Z. Husain, Duality in non-differentiable minimax fractional programming with generalized convexity ,Applied Mathematics and Computation, 178(2006), 545-551. (ISI)
  10. I. Ahmadand Z. Husain, Second order (F, α, ρ, d)-convexity and duality in multi-objective programming,Information Sciences, 176(2006),3094-3103.ISI
  11. I. Ahmadand Z. Husain, Optimality conditions and duality in non-differentiable minimax fractional programming with generalized convexity,Journalof Optimization Theory and Applications, 129(2006), 255-275.ISI
  12. I. Ahmadand Z. Husain, Minimax mixed integer symmetric duality for multi-objective variational problems,European Journal of Operational Research, 177(2007), 71-82.ISI
  13. T.R. Gulati,I. Ahmadand D. Agarwal, Sufficiency and duality in multi-objective programming under generalized type-I functions ,Journal of OptimizationTheory and Applications, 135(2007), 411-427 .ISI
  14. Izhar Ahmadand Sarita Sharma, Sufficiency in multi-objective subset programming-involving generalized type-I functions,Journal of Global Optimization, 39(2007), 473-481.ISI
  15. I. Ahmadand Sarita Sharma, Optimality conditions and duality in non-smooth multi-objective optimization,Journal of Nonlinear and ConvexAnalysis, 8(2007), 417-430.ISI
  16. I. Ahmadand Sarita Sharma, Second order duality for non-differential multi-objective programming problems,Numerical Functional Analysis andOptimization, 28 (2007), 975988.ISI
  17. I. Ahmad, Z. Husain and Sarita Sharma, Higher order duality in nondifferentiablemultiobjective programming,Numerical Functional Analysis andOptimization, 28 (2007), 989-1002.ISI
  18. I. Ahmadand Sarita Sharma, Symmetric duality for multi-objective fractional variational problems involving cones,European Journal of OperationalResearch, 188(2008), 695-704.ISI
  19. I. AhmadZ. Husain and Sarita Sharma, Second order duality in nondifferentiableminmax programming involving type-I functions,Journal of Computationaland Applied Mathematics, 215(2008), 91-102.ISI
  20. T.R. Gulati, S.K. Gupta andI. Ahmad, Second-order symmetric duality with cone constraints,Journal of Computational and Applied Mathematics, 220(2008),347-354.ISI
  21. Z. Husain, AnuragJayswal andI. Ahmad, Second order duality for nondifferentiableminimax programming problems with generalized convexityJournalof Global Optimization, 44(2009), 593-608.ISI
  22. I. Ahmad, Z. Husain and SaritaSharma,Second order duality for minmax fractional programming ,Optimization Letters,3(2009),277-286.ISI
  23. I. Ahmadand Z. Husain, Multiobjective mixed symmetric duality involving cones,Computers and Mathematics with Applications, 59( 2010), 319-326.ISI
  24. I. Ahmadand Sarita Sharma, Sufficiency and duality for multi-objective variational control problems with generalized (F, α, ρ, d)-Vconvexity(SaritaSharma),Nonlinear Analysis: Theory, Methods and Applications, 72 (2010), 2564-2579.ISI
  25. R. P. Agarwal,I. Ahmadand A. Jayswal, Higher-Order Symmetric Duality In Non-differentiable Multi-objective Programming Problems Involving Generalized Cone Convex Functions,Mathematical and Computer Modelling, 52(2010), 1644-1650.ISI
  26. A. Iqbal,I. Ahmadand S. Ali, Strong geodesicα-preinvexity and invariantα-monotonicity on Riemmanian manifolds,Numerical Functional Analysis and Optimization, 31(2010), 1342-1361.ISI
  27. I. Ahmad, Z. Husain and S. Al-Homidan, Second order duality in non-differentiable fractional programming,Nonlinear Analysis: Real World Applications, 12 (2011), 1103-1110ISI
  28. Ravi P. Agarwal,Izhar Ahmad, S.K. Gupta, A note on higher-order nondifferentiablesymmetric duality in multiobjective programming,Applied MathematicsLetters, 24(2011), 1308-1311.ISI
  29. I. Ahmad, S. K. Gupta, and A. Jayswal, On sufficiency and duality for non-smooth multi-objective programming problems involving generalized V-r-invex functions,Nonlinear Analysis: Theory, Methods&Applications, 74(2011), 5920-5928.ISI
  30. A.Jayswal, StancuMinasian, andI. Ahmad, On sufficiency and duality for class of interval-valued programming problems,Applied Mathematics and Computation, 218 (2011), 4119-4127 .ISI
  31. I. Ahmad, Unified higher order duality in non-differentiable multi-objective programming involving cones ,Mathematical and Computer Modelling, 55(2012), 419-425.ISI
  32. A. Iqbal, S. Ali, andI. Ahmad, On Geodesic E-Convex Sets, Geodesic EConvexFunctions and E-Epigraphs,Journal of Optimization Theory and Applications, 155(2012), 239-251.ISI
  33. R. P. Agarwal,I. Ahmad,and S. Al-Homidan, Optimality and duality for non-differentiable multi-objective programming problems involving generalized (F, α, ρ, d) type I functions,Journal of Nonlinear and Convex Analysis,13(2012), 733-744.ISI
  34. I. Ahmad,Ravi P. agarwal and A. Jayswal , Higher order duality in nondifferentiablefractional programming involving generalized convexity,Journalof Computational Analysis and Applications15(2013), 1444-1455.ISI
  35. I. Ahmadand Z. Husain, Second order symmetric duality in multiobjective programming involving cones,Optimization Letters, 2013. Accepted.ISI


Profile Details

http://faculty.kfupm.edu.sa/math/drizhar/